Time domain adaptive integral method for surface integral equations

H. Baǧci, A. E. Yilmaz, J. M. Jin, E. Michielssen

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationModeling and Computations in Electromagnetics - A Volume Dedicated to Jean-Claude Nedelec
Pages65-104
Number of pages40
DOIs
StatePublished - 2008
Externally publishedYes

Publication series

NameLecture Notes in Computational Science and Engineering
Volume59
ISSN (Print)1439-7358

ASJC Scopus subject areas

  • Modeling and Simulation
  • General Engineering
  • Discrete Mathematics and Combinatorics
  • Control and Optimization
  • Computational Mathematics

Cite this